# SDR 99ZZZX1106

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBONDED ON FACE OF NR 4 BLADE.  REPAIRED EROSION SHIELD DEBOND AT 32 INCH STATION OF FACE OF NR 4 BLADE.  SET PRELOADS AND ASSEMBLED PROPELLER.  SET BLADE ANGLES IAW MFG CMM.
